Weekly Emergency Services update for Myall Coast Myall Coast Myall Coast News by News Of The Area - Modern Media - August 24, 2022 One of the new Static Water Supply tanks installed in Bulahdelah. Photo: Bulahdelah RFB. Water Supply Tanks MEMBERS from the Bulahdelah Rural Fire Brigade are excited at the installation of water tanks. Advertise with News of The Area today. It’s worth it for your business. Message us. Phone us – (02) 4981 8882. Email us – firstname.lastname@example.org Two new Static Water Supply Tanks have been installed in two strategic areas of Bulahdelah, which provide firefighters with suitable water supply in the event of a fire. These tanks ensure firefighters can access vital water supplies quickly and efficiently to help defend resident properties. The tanks were funded entirely by the Brigade, community organisations and generous community donations. Myall Way Accident Members of the Pindimar and Tea Gardens Fire and Rescue brigades attended the scene of a single vehicle accident on the afternoon of Saturday 20 August. The vehicle had veered off Myall Way, crashing into the bushes and hitting numerous trees. Dosing Errors in Medications NSW Poisons reminds caregivers that dosing errors of medication in children can cause serious effects. A spokesperson for NSW Poisons says that a medication given to a child who does not normally take it can cause serious effects. “Medications used to manage ADHD and keep children calm – such as clonidine (Catapress) or guanfacine (Intuniv) are of particular concern. “These medications can cause drowsiness, dizziness, drop blood pressure and slow the heart rate. They can also affect a child’s breathing. “An extra dose or a dose given to the wrong child can cause significant symptoms and often requires monitoring in hospital. “Dosing errors in the evening are particularly dangerous as it is difficult to monitor for symptoms. Take extra care when giving medications to children to avoid errors. NSW Poisons issues the following advice: · Check before dosing that another adult has not already given the medication · Double check the dose and label before giving any medication to a child · Always watch children take their medication- do not leave medicines lying around to be taken later. · Mark the dose off on a chart or calendar or use a dosette box to avoid double dosing. By Tara CAMPBELL The scene of the single-vehicle accident. Photo: Pindimar/Tea Gardens RFS.